# SDR 0400543134

- Difficulty date: April 10, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 6,475 hours, 3,136 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EV13454H
- Part serial: 5059
- Condition: Failed
- Location: Avionics Bay
- Part time: 6,475 hours, 3,136 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RECEIVED AVIONICS VENT BLOWER FAULT AND A PUFF OF SMOKE. DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY AT LBF (NORTH PLATTE, NEBRASKA). FOUND AVIONICS BLOWER FAN SEIZED. SWAPPED WITH EXTRACT FAN AND APPLIED MEL PROVISIONS FOR EXTRACT FAN. AIRCRAFT RETURNED TO SERVICE.
